RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 1, Pages 183–190 (Mi timm81)  

This article is cited in 1 scientific paper (total in 1 paper)

On groups with almost perfect involution

A. I. Sozutov


Abstract: The theorems of Jordan, Frobenius, M. Hall, Brauer–Suzuki–Wall, Shunkov, Mazurov, and Belyaev are generalized.

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 257, suppl. 1, S181–S188

Bibliographic databases:

UDC: 512.544
Received: 15.08.2006

Citation: A. I. Sozutov, “On groups with almost perfect involution”, Группы и графы, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 1, 2007, 183–190; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S181–S188

Citation in format AMSBIB
\Bibitem{Soz07}
\by A.~I.~Sozutov
\paper On groups with almost perfect involution
\inbook Группы и графы
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 1
\pages 183--190
\mathnet{http://mi.mathnet.ru/timm81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338249}
\elib{https://elibrary.ru/item.asp?id=12040762}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 257
\issue , suppl. 1
\pages S181--S188
\crossref{https://doi.org/10.1134/S0081543807050136}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547689084}


Linking options:
  • http://mi.mathnet.ru/eng/timm81
  • http://mi.mathnet.ru/eng/timm/v13/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aleksei A. Shlepkin, “On a sufficient condition when an infinite group is not simple”, Zhurn. SFU. Ser. Matem. i fiz., 11:1 (2018), 103–107  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:186
    Full text:74
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020